# SDR SIMA20131104002

- Difficulty date: November 4, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 28,449 hours, 25,790 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 7014300901
- Part serial: 97112646
- Condition: Failed
- Location: Cockpit
- Part time: 34,217 hours, 31,487 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LOST CAPTAIN`S PFD DURING LANDING.   SMOKE, AND BURNING ODOR.  REPLACED CAPTAIN'S PFD IAW AMM  34-22-01.  OPS CHECKED GOOD.
